# SDR USAA2013061300032

- Difficulty date: June 12, 2013
- Submitted: June 13, 2013
- Operation: Air carrier
- Aircraft: N194UW
- Make and model: Airbus A321-211
- Aircraft serial: 3629
- Aircraft time: 16,515 hours, 6,185 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 1012881
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT COVER AT SEAT 4C LOOSE.  REPLACED EMERGENCY LIGHT ASSY IAW  MM 33-50-00.
